| Model Number |
G8655 |
| Medical Device Problem Code |
Fitting Problem (2183)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/14/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Ra has received the incident device and has been assigned to engineering for evaluation.A follow-up report will be sent upon completion of investigation.There is no report of serious injury or death associated with this event.
Event or Problem Description
"on (b)(6) 2017" "when a medical staff tried to attach the insert to a clamp, the medical staff found that the attached buttons of the insert were deformed and didn't attach to the clamp.Another package of insert was opened and used for the surgery." comments from (b)(6): "one (1) unit of insert was returned from the hospital.We confirmed the device and found that the attachment buttons were shaved.The sample will be returned to applied medical.Please investigate the possible root cause." type of intervention: "another package of insert was opened and used for the surgery." patient status: this event didn't affect the patient.
Additional Manufacturer Narrative
Investigation summary: the event unit was returned for evaluation.Upon visual inspection, engineering determined that the male attachment features (buttons) of the insert were damaged, which would affect the unit's ability to attach to the clamp.It is likely that the root cause of the event was improper technique during installation of the insert, as this can cause damage to the attachment features of the insert and make it unable to remain attached to the clamp.The instructions for use (ifu) states, "to place inserts, open the clamp to spread both clamp jaws.Place the button located on the proximal end of the insert into the mounting hole.Snap the other button into the clamp by pressing forward and down on the insert with firm hand pressure.Do not press down directly on this button."applied medical will continue to monitor its vigilance system for trends and take appropriate actions as necessary to ensure the performance and safety of its products.